# SDR 95UAL900029

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti Ice Vlv
- Condition: Inop
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE INOP.
